# SDR HALA2018062500300

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,042 hours, 3,815 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Unsecure
- Location: Epr System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - ENG 1 EPR MODE FAULT REPEAT WRITE UP. REMOVED AND REINSTALLED PROBE ACCESS PANEL FOR T/S IAW TSM 73-21
-71-810-845-A. FOUND SENSE LINE HAD SLIGHT MOVEMENT IN "B" NUT. B-NUT APPEARED TO BE TIGHT. INSPECTED B NUT AND RE-SECURED LINE, 
WITH NO PLAY. PERF HIGH PWR RUN, NO LEAKS NOTED AND EPR STABLE (OPS NML). LINE IN QUESTION IS P20/T20 HARD LINE, "B" NUT AT FWD SIDE OF UNION FITTING. INSPECTED CONN 4014KS-A, 4014KS-B, 3000-VC, 3001-VC, AND 3002-VC, ALL FEMALE AND MALE PINS APPEARED TO BE IN GOOD CONDITION. A/C OK FOR SVC.
VERIFICATION FLIGHT SATISFACTORY.
